# SDR CA961205011

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Gear Door
- Part number: AA5C
- Condition: Frozen
- Location: Clutch
- Part time: 507 hours
- Component: Mitsuelect
- Stage of operation: AP
- Nature of condition: J, O
- Precautionary procedure: L

## Discrepancy

(CAN) ICE CONTAMINATION IN THE GEAR DOOR ACTUATOR CAUSED THE PILOT ABORT THE APPROACH. SUBSEQUENT CYCLING OF THE GEAR PRODUCED A GEAR DOWN AND LOCKED CONDITION WHEREBY THE AIRCRAFT LANDED SAFELY.
